EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 169, issue C, 2021

Nominal correlation of inhomogeneous random sequences Downloads
Ghurumuruhan Ganesan
Nonparametric detection of change in the slope and intercept in linear structural errors-in-variables models Downloads
Yuliya V. Martsynyuk
Jensen’s inequality for g-expectations in general filtration spaces Downloads
Wenjie Song, Panyu Wu and Guodong Zhang
Intrinsic Hölder classes of density functions on Riemannian manifolds and lower bounds to convergence rates Downloads
Dohyeong Ki and Byeong U. Park
On relationships between the Pearson and the distance correlation coefficients Downloads
Dominic Edelmann, Tamás F. Móri and Gábor J. Székely
Asymptotic normality of a generalized maximum mean discrepancy estimator Downloads
Armando Sosthène Kali Balogoun, Guy Martial Nkiet and Carlos Ogouyandjou
Empirical likelihood based on synthetic right censored data Downloads
Wei Liang and Hongsheng Dai
On the spectral gap of Boltzmann measures on the unit sphere Downloads
Biao Li, Yutao Ma and Zhengliang Zhang
Equivalence of equicontinuity concepts for Markov operators derived from a Schur-like property for spaces of measures Downloads
Sander C. Hille, Tomasz Szarek, Daniel T.H. Worm and Maria A. Ziemlańska
A family of unbiased confidence intervals for a ratio of variance components Downloads
Brent D. Burch
On joint probability distribution of the number of vertices and area of the convex hulls generated by a Poisson point process Downloads
Sh.K. Formanov and I.M. Khamdamov
Endogenous treatment effect estimation using high-dimensional instruments and double selection Downloads
Wei Zhong, Yang Gao, Wei Zhou and Qingliang (Michael) Fan
The conditional Haezendonck–Goovaerts risk measure Downloads
Li Xun, Renqiao Jiang and Jianhua Guo
Taboo rate and hitting time distribution of continuous-time reversible Markov chains Downloads
Xuyan Xiang, Haiqin Fu, Jieming Zhou, Yingchun Deng and Xiangqun Yang
A note on stationary bootstrap variance estimator under long-range dependence Downloads
Taegyu Kang, Young Min Kim and Jongho Im
On order statistics and Kendall’s tau Downloads
Sebastian Fuchs and Klaus D. Schmidt
Extended diagonal uniform association symmetry model for square contingency tables with ordinal categories Downloads
Shuji Ando, Kouji Tahata and Sadao Tomizawa
Strong Feller property for one-dimensional Lévy processes driven stochastic differential equations with Hölder continuous coefficients Downloads
Hua Zhang
Bayesian optimal design for non-linear model under non-regularity condition Downloads
M. Hooshangifar and H. Talebi
Higher-order central moments of matrix Fisher distribution on SO(3) Downloads
Weixin Wang and Taeyoung Lee
A uniform result for the dimension of fractional Brownian motion level sets Downloads
Lara Daw
Large deviations principle for white noise distributions with growth condition Downloads
Sonia Chaari

Volume 168, issue C, 2021

Bounds for convergence rate in laws of large numbers for mixed Poisson random sums Downloads
Victor Korolev and Alexander Zeifman
On the distribution of the T2 statistic, used in statistical process monitoring, for high-dimensional data Downloads
M. Rauf Ahmad and S. Ejaz Ahmed
A probabilistic approach to the Φ-variation of classical fractal functions with critical roughness Downloads
Xiyue Han, Alexander Schied and Zhenyuan Zhang
Random covering sets in metric space with exponentially mixing property Downloads
Zhang-nan Hu and Bing Li
Asymptotics of certain conditionally identically distributed sequences Downloads
Patrizia Berti, Emanuela Dreassi, Luca Pratelli and Pietro Rigo
Estimate the exponential convergence rate of f-ergodicity via spectral gap Downloads
Xianping Guo and Zhong-Wei Liao
Fitting sparse linear models under the sufficient and necessary condition for model identification Downloads
Jian Huang, Yuling Jiao, Lican Kang and Yanyan Liu
A note on the von Weizsäcker theorem Downloads
Stefan Tappe
On the sojourn time of a generalized Brownian meander Downloads
F. Iafrate and E. Orsingher
A critical branching process with immigration in varying environments Downloads
Kosto V. Mitov
Nonparametric recursive estimation of the copula Downloads
Felix Camirand Lemyre and Geoffrey Decrouez
Large deviation inequalities of LS estimator in nonlinear regression models Downloads
Yu Miao and Yanyan Tang
Ultrahigh-dimensional sufficient dimension reduction with measurement error in covariates Downloads
Li-Pang Chen
Weighted least squares estimation in a binary random coefficient panel model with infinite variance Downloads
Eunju Hwang
Reweighted Nadaraya–Watson estimation of conditional density function in the right-censored model Downloads
Xianzhu Xiong, Meijuan Ou and Ailian Chen
A complement to the Chebyshev integral inequality Downloads
Adam Jakubowski
On formulations of skew factor models: Skew factors and/or skew errors Downloads
Sharon X. Lee and Geoffrey J. McLachlan
Bound on FWER for correlated normal Downloads
Nabaneet Das and Subir Kumar Bhandari
On a generalized population dynamics equation with environmental noise Downloads
Rongrong Tian, Jinlong Wei and Jiang-Lun Wu
The Frisch–Waugh–Lovell theorem for standard errors Downloads
Peng Ding
Characterization theorems for Q-independent random variables with values in a Banach space Downloads
Margaryta Myronyuk
Ulam–Hyers stability of Caputo type fractional stochastic neutral differential equations Downloads
Arzu Ahmadova and Nazim I. Mahmudov
Expected duration of the no-information minimum rank problem Downloads
Simon Demers
Determination of the optimal number of strata for propensity score subclassification Downloads
Shunichiro Orihara and Etsuo Hamada
Equivalence of pth moment stability between stochastic differential delay equations and their numerical methods Downloads
Zhenyu Bao, Jingwen Tang, Yan Shen and Wei Liu
Converse comparison theorems for multidimensional anticipated backward stochastic differential equations Downloads
Hao Wu and Xuefeng Li
Cutoff phenomenon for the maximum of a sampling of Ornstein–Uhlenbeck processes Downloads
Gerardo Barrera
Median regression from twice censored data Downloads
Sundarraman Subramanian
Page updated 2021-08-01